# SDR SWAA2023041426964

- Difficulty date: April 13, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 31,663 hours, 14,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN; OVERWING EMERGENCY EXIT CEILING SIGN IS LOOSE<[01] RE-SECURED CABIN OVERWING EMERGENCY EXIT CEILING SIGN; PER AMM 33-51-01
